MathSciNet Relay Station
MathSciNet bibliographic data
MR691986 35Q20
Kruzhkov, S. N.; Faminskiĭ, A. V. Generalized solutions of the Cauchy problem for the Korteweg-de Vries equation. (Russian) Mat. Sb. (N.S.) 120(162) (1983), no. 3, 396–425.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement